Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Application of ultraspherical polynomials to non-linear oscillations. II. Free oscillations


Authors: Harry H. Denman and Y. King Liu
Journal: Quart. Appl. Math. 22 (1965), 273-292
MSC: Primary 65.60
DOI: https://doi.org/10.1090/qam/199965
MathSciNet review: 199965
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 65.60

Retrieve articles in all journals with MSC: 65.60


Additional Information

DOI: https://doi.org/10.1090/qam/199965
Article copyright: © Copyright 1965 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website